# SDR DALA2018051703418

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD REQUESTED FOM LOWER BODY FAIRING SUPPORT STRUCTURE STA 12-1240 RBL 5.5 HAS CORROSION ON UPPER AND LOWER SURFACE AROUND NUTPLATES AND FASTENER HOLES. REMOVED AND REPLACED -6 FAIRING SUPPORT IAW SRM 51-40-02, PARA 4(D) & 7(D) AND DWG 149N7701 REV G.
